# SDR SIMA20191121001

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 37,808 hours, 32,892 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00724
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AIRCRAFT DID NOT PRESSURIZED CABIN ALTITUD EQUALIZED AT 8000 FEET COMPLIED WITH PROCEDURES AND LANDED IN MIA.-C/A-REMOVED AND REPLACED PRESSURIZATION DIGITAL CONTROLLER IAW AMM 21-31-01. PERFORMED OPS CHK IAW AMM 21-23-00. OPS CHK GOOD.
